Hokkaido Mathematical Journal

No.1

OROS Gh., OROS Georgia Irina,
Differential superordination defined by Ruscheweyh derivative
Hokkaido Mathematical Journal, 36 (2007) pp.1-8
FUJITA Ryousuke,
On the Lefschetz module
Hokkaido Mathematical Journal, 36 (2007) pp.111-120
FUJITA Ryousuke,
On the universal Burnside module
Hokkaido Mathematical Journal, 36 (2007) pp.121-127
LAHIRI Indrajit,
Sharing three values with small weights
Hokkaido Mathematical Journal, 36 (2007) pp.129-142
MATSUMOTO K., MINOWA T., NISHIMURA R.,
Automorphic forms on the $5$-dimensional complex ball with respect to the Picard modular group over $\mathbb Z[i]$
Hokkaido Mathematical Journal, 36 (2007) pp.143-173
LACEY Michael T.,
Commutators with Reisz potentials in one and several parameters
Hokkaido Mathematical Journal, 36 (2007) pp.175-191
NAKAMURA Akihiro,
Basis properties and complements of complex exponential systems
Hokkaido Mathematical Journal, 36 (2007) pp.193-206
NISHIURA Yasumasa, OYAMA Yoshihito, UEDA Kei-ichi,
Dynamics of traveling pulses in heterogeneous media of jump type
Hokkaido Mathematical Journal, 36 (2007) pp.207-242
DREHER Michael,
The wave equation for the $p$-Laplacian
Hokkaido Mathematical Journal, 36 (2007) pp.21-52
YOKOMIZO Yuji,
Erratum to: On the group-homological description of the second Johnson homomorphism
Hokkaido Mathematical Journal, 36 (2007) pp.243-244
IKEHATA Ryo, SOBUKAWA Genta,
Local energy decay for some hyperbolic equations with initial data decaying slowly near infinity
Hokkaido Mathematical Journal, 36 (2007) pp.53-71
S{\L}ADEK Andrzej, WO{\L}OWIEC-MUSIA{\L} Ma{\l}gorzata,
Automorphisms of $\Sigma_{n+1}-$invariant trilinear forms
Hokkaido Mathematical Journal, 36 (2007) pp.73-77
AGAOKA Yoshio, KANEDA Eiji,
Rigidity of the canonical isometric imbedding of the symplectic group $Sp(n)$
Hokkaido Mathematical Journal, 36 (2007) pp.79-110
WANG Ming-Hua,
The Hausdorff measure of a Sierpinski-like fractal
Hokkaido Mathematical Journal, 36 (2007) pp.9-19